Alert archive / Alabama / Tornado Warnings in 2025
Tornado Warning 31, NWS Mobile, AL
NWS Mobile, AL issued this tornado warning at Oct 26, 2025, 10:54 AM CDT for Baldwin County, Alabama; Escambia County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2025, 10:54 AM CDT (15:54 UTC)
- Expired
- Oct 26, 2025, 11:30 AM CDT
- In force
- 36 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Baldwin County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 78 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 5:23 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 3.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 701 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.8
The text
As transmitted.
358
WFUS54 KMOB 261554
TORMOB
ALC003-FLC033-261630-
/O.NEW.KMOB.TO.W.0031.251026T1554Z-251026T1630Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Mobile AL
1054 AM CDT Sun Oct 26 2025
The National Weather Service in Mobile has issued a
* Tornado Warning for...
Southeastern Baldwin County in southwestern Alabama...
Southwestern Escambia County in northwestern Florida...
* Until 1130 AM CDT.
* At 1053 AM CDT, a severe thunderstorm capable of producing a
tornado was located near Orange Beach, moving northwest at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Orange Beach around 1100 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3026 8750 3024 8759 3036 8769 3039 8749
TIME...MOT...LOC 1553Z 144DEG 16KT 3026 8755
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
MM2 follow-up statements
719
WWUS54 KMOB 261609
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1109 AM CDT Sun Oct 26 2025
ALC003-FLC033-261630-
/O.CON.KMOB.TO.W.0031.000000T0000Z-251026T1630Z/
Baldwin AL-Escambia FL-
1109 AM CDT Sun Oct 26 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR SOUTH
CENTRAL BALDWIN AND SOUTHWESTERN ESCAMBIA COUNTIES...
At 1108 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Orange Beach, moving northwest at 5 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Orange Beach and Perdido Beach around 1115 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3036 8765 3037 8749 3028 8750 3026 8750
3025 8757
TIME...MOT...LOC 1608Z 152DEG 6KT 3029 8754
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
MM684
WWUS54 KMOB 261620
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1120 AM CDT Sun Oct 26 2025
ALC003-FLC033-261630-
/O.EXP.KMOB.TO.W.0031.000000T0000Z-251026T1630Z/
Baldwin AL-Escambia FL-
1120 AM CDT Sun Oct 26 2025
...THE TORNADO WARNING FOR SOUTH CENTRAL BALDWIN AND SOUTHWESTERN
ESCAMBIA COUNTIES WILL EXPIRE AT 1130 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until noon CDT for southwestern
Alabama...and northwestern Florida.
LAT...LON 3036 8765 3037 8749 3028 8750 3026 8750
3025 8757
TIME...MOT...LOC 1620Z 144DEG 16KT 3033 8757
$$
MMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this tornado warning went out at Oct 26, 10:29 AM CDT, 25 minutes earlier. Its key messages:
- Updated at 1013 AM CDT Sun Oct 26 2025
- Dangerous beach and marine conditions are expected to continue today. Strong onshore winds will create a High Risk of life- threatening rip currents, high surf, and hazards to small craft.
- Strong to severe storms are possible today. Storms that develop south of a warm front may pose the risk of becoming strong to severe, with damaging winds and a few tornadoes being the main threats.
- A much colder airmass moves into the area later this week bringing the coldest air so far this season.
Area forecast discussion, Oct 26, 10:29 AM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1029 AM CDT Sun Oct 26 2025
...New UPDATE...
.KEY MESSAGES...
Updated at 1013 AM CDT Sun Oct 26 2025
- Dangerous beach and marine conditions are expected to continue
today. Strong onshore winds will create a High Risk of life-
threatening rip currents, high surf, and hazards to small
craft.
- Strong to severe storms are possible today. Storms that develop
south of a warm front may pose the risk of becoming strong to
severe, with damaging winds and a few tornadoes being the main
threats.
- A much colder airmass moves into the area later this week
bringing the coldest air so far this season.
&&
.UPDATE...
Issued at 1013 AM CDT Sun Oct 26 2025
An area of showers and thunderstorms continues to progress
eastward over the central Gulf coast. At the surface, a quasi-
stationary front/warm front was draped over southern MS crossing
across Mobile/Baldwin Co's. Along and south of the warm front, the
environment is more unstable where surface based CAPE is exceeding
1000 J/KG. Bulk Shear 45 to 60 Kts. Best 0-1 km SRH in excess of
150 M2/S2 to support persistent, rotating updrafts north of the
boundary over MS into western AL though is not aligned with the
better instability. Despite this, radar has shown several
northward moving cells primarily over the marine area representing
with couplets of rotation and resulting in a tornado threat.
Considering the position of the warm frontal boundary, helicity
and instability, Tornado watch 633 has been extended through noon
for George Co. MS, Mobile and Baldwin Co's in AL. A new watch is
entirely possible for portions of the local area going into the
afternoon. /10
&&
.UPDATE...
Issued at 759 AM CDT Sun Oct 26 2025
We continue to monitor the potential for a strong to severe storm
threat for today as instability associated with a very slow
northward moving warm front moves from the Gulf into far southeast
Mississippi and Coastal Alabama this morning. A Tornado Watch
remains in effect for Stone County Mississippi through noon, and
additional watches may be necessary further to the east and north
as mid/upper level forcing increases ahead of a mid-level
shortwave approaching from the west. It appears for the moment the
severe weather threat will remain low over the next several hours
as the instability axis needs time to cut into the surface ridge
across the eastern half of the forecast area. However, brief
periods of heavy rainfall and gusty winds are possible with the
stronger convection. In addition. we are beginning to see signs of
weak rotation over the Gulf on radar this morning, so there could
be a few waterspouts to contend with and we will keep an eye on
them as they approach the coast. /22
&&
.DISCUSSION...
Issued at 110 AM CDT Sun Oct 26 2025
An upper trough will continue to progress toward the area today.
As this happens, increasing warm advection will bring a warm
front northward into coastal areas. South of this warm front, is
where the deeper moisture and most unstable airmass will reside.
Just how much inland progress the warm front makes today will
determine where any severe threat will set up as inland
progression will be blocked by a stable airmass across inland
areas. The most likely area for the warm frontal boundary will be
from southeast Mississippi southeast along coastal Mobile and
Baldwin counties and into the coastal areas of the western Florida
panhandle. Newer runs of the CAMs, are trying to show the
potential of two rounds again. A line of storms will approach
from the west later this morning and weaken by late morning into
the early afternoon. As the primary upper trough approaches later
in the day into the early evening hours, a second round develops
and moves eastward across the area. This round may have the better
chance of producing strong or severe storms as favorable jet
dynamics combine with increased instability and vertical shear
along and south of the warm front. However, the evolution of the
first round this morning will play a large part on just where and
how much development occurs later in the day. The mesoscale
details will be very tricky today and will require close
monitoring. The main threat will be damaging winds and large hail.
A brief tornado threat may evolve as well with any isolated
storms that develop south of the warm front and interact with the
boundary. In addition to the severe threat, there is the potential
for locally heavy rainfall resulting in potential flash flooding
of urban and poor drainage areas. This will depend on the
evolution of convection, with any training storms being the most
problematic.
Drier and cooler conditions move in late Monday into Tuesday as
the trough moves east of the area. A much stronger trough develops
over the eastern states during the latter half of the week. This
will send a strong cold front through the area late Tuesday night
into Wednesday with a much cooler airmass moving into the area.
Only isolated to scattered showers are expected with this front
due to the lack of significant moisture return. Highs will be in
the low to mid 60s inland to mid and upper 60s near the coast
Wed- Fri before moderating Saturday. Lows will fall into the low
to mid 40s across much of the area away from the coast. The
coldest night will likely be Thursday and Friday nights with some
upper 30s possible inland. /13
&&
.AVIATION...
(06Z TAFS)
Issued at 110 AM CDT Sun Oct 26 2025
VFR conditions will prevail until daybreak, followed by ceilings
lowering to MVFR levels from west to east throughout the morning as
the leading edge of showers and thunderstorms approaches the
Tombigbee River. This will be a prolonged rain event, and the back
edge of the precipitation will not clear areas west of the Tombigbee
River until the end of the TAF cycle. Showers and storms will impact
terminals from late this morning through through the remainder of
the TAF period, with occasional IFR conditions covered by two PROB30
groups. Brief periods of LIFR/VLIFR conditions are also possible.
East-southeasterly winds increase to around 15 knots around mid
morning, with gusts to near 25 knots. /22
&&
.MARINE...
Issued at 110 AM CDT Sun Oct 26 2025
A moderate to strong southeasterly flow will continue through
this evening ahead of a cold front. A light to moderate northerly
flow returns for Monday into Tuesday. A stronger cold front
passes through the area Tuesday night, bringing a strong
northwesterly flow to the area Wednesday into Thursday. A light
to moderate northerly flow returns Friday. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 75 64 77 56 / 100 70 10 10
Pensacola 76 67 78 60 / 80 90 30 10
Destin 77 66 79 60 / 70 90 40 10
Evergreen 74 59 74 52 / 80 90 40 10
Waynesboro 70 59 73 54 / 100 60 10 0
Camden 71 57 70 52 / 80 90 40 10
Crestview 76 61 77 53 / 70 100 40 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Monday afternoon for ALZ265-266.
High Surf Advisory until 10 PM CDT this evening for ALZ265-266.
FL...High Rip Current Risk through Monday afternoon for FLZ202-204-
206.
High Surf Advisory until 10 PM CDT this evening for FLZ202-204-
206.
MS...None.
GM...Small Craft Advisory until 6 PM CDT this evening for GMZ631-632-
650-655-670-675.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 7:52 AM CDT | Special Marine Warning | MOB | 23 min | |
| Oct 26, 8:43 AM CDT | Special Marine Warning | MOB | 62 min | |
| Oct 26, 9:40 AM CDT | Special Marine Warning | MOB | 65 min | |
| Oct 26, 9:57 AM CDT | Special Marine Warning | MOB | 63 min | |
| Oct 26, 10:30 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Oct 26, 10:43 AM CDT | Special Marine Warning | MOB | 62 min | |
| Oct 26, 10:45 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 45 min |
| Oct 26, 10:57 AM CDT | Special Marine Warning | MOB | 63 min | |
| Oct 26, 11:28 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 31 min |
| Oct 26, 11:33 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Oct 26, 11:42 AM CDT | Flash Flood Warning | MOB | Baldwin | 4 hr |
| Oct 26, 11:47 AM CDT | Special Marine Warning | MOB | 88 min | |
| Oct 26, 11:58 AM CDT | Special Marine Warning | MOB | 92 min | |
| Oct 26, 12:52 PM CDT | Special Marine Warning | MOB | 83 min | |
| Oct 26, 1:28 PM CDT | Special Marine Warning | MOB | 92 min | |
| Oct 26, 2:12 PM CDT | Special Marine Warning | MOB | 93 min | |
| Oct 26, 2:42 PM CDT | Special Marine Warning | MOB | 63 min | |
| Oct 26, 3:43 PM CDT | Special Marine Warning | MOB | 92 min | |
| Oct 26, 5:09 PM CDT | Special Marine Warning | MOB | 96 min | |
| Oct 26, 12:23 PM CDT | Flash Flood Warning | MOB | Escambia | 3 hr |
Nearby
Tornado Warnings in Alabama, 2025Tornado Warnings in Florida, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.